# SDR SWAA2020022841946

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 25,762 hours, 11,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 212902
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS CABIN MIDSHIP AND EXTERIOR EXIT LIGHTS ON L/H SIDE WERE INOPERATIVE.         / R&R BATTERY PER AMM.
